Since daily exercise results in calm legs at night, can I take gabapentin only on those nights that I didn't exercise that day? The medication guide from the pharmacist stated that you should not skip a dose.
I've been on gabapentin for about 11 years. You should definitely be taking it every day especially if that's what the Dr told you. When u skip doses, you can actually feel sick or more pain Than normal. It needs to be in your system on a consistent basis. However, if u are experiencing leg spasms/cramps and/or pain in the muscles, that could mean u have a potassium defficiency. Try taking a potassium vitamin(i take it every day for leg cramps and leg muscle spasms) it really helps. Just check with your Dr before adding it to your meds. If it works, I may not even need the gabapentin.
Good luck and gentle hugs,
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2015 • 2 answers
Posted 24 Jul 2015 • 2 answers
Posted 8 Mar 2016 • 2 answers
Posted 31 Mar 2017 • 3 answers
Posted 20 Dec 2017 • 1 answer